# SDR EE4Y201701192247

- Difficulty date: January 19, 2017
- Submitted: January 19, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N844AU
- Make and model: Boeing 737-400
- Aircraft serial: 25844
- Aircraft time: 54,018 hours, 33,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bear Strap
- Part number: 6545857506
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

UPPER FUSELAGE,AFT GALLEY DOOR FWD LOWER CORNER CUTOUT BEAR STRAP WITH CRACK
